MathSciNet Relay Station
MathSciNet bibliographic data
MR1172398 28A20
Klei, Heinz-Albrecht Convergences faible, en mesure et au sens de Cesàro dans $L^1({\bf R})$. (French) [Weak convergence, convergence in measure and convergence in the sense of Cesàro in $L^1({\bf R})$] C. R. Acad. Sci. Paris Sér. I Math. 315 (1992), no. 1, 9–12.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement